Jacobi elliptic algebras of SO(3)

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 514
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorMyung, Hyo Chulko
dc.contributor.authorLee, Dong Sooko
dc.date.accessioned2013-02-27T16:05:52Z-
dc.date.available2013-02-27T16:05:52Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1997-01-
dc.identifier.citationGLASGOW MATHEMATICAL JOURNAL, v.39, pp.115 - 120-
dc.identifier.issn0017-0895-
dc.identifier.urihttp://hdl.handle.net/10203/69504-
dc.description.abstractA class of algebras that describe invariant pseudo-Riemannian connections on SO(3) is shown to comprise Jacobi elliptic algebras arising from the Jacobi elliptic functions.-
dc.languageEnglish-
dc.publisherOXFORD UNIV PRESS-
dc.subjectSYSTEMS-
dc.titleJacobi elliptic algebras of SO(3)-
dc.typeArticle-
dc.identifier.wosidA1997WQ55600016-
dc.type.rimsART-
dc.citation.volume39-
dc.citation.beginningpage115-
dc.citation.endingpage120-
dc.citation.publicationnameGLASGOW MATHEMATICAL JOURNAL-
dc.contributor.localauthorMyung, Hyo Chul-
dc.contributor.nonIdAuthorLee, Dong Soo-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordPlusSYSTEMS-
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0